# SDR SIMA20220803011

- Difficulty date: August 3, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082003
- Condition: Corroded
- Location: Fr 84-85
- Component: Seat Track-Ctli
- Component part number: 17086082003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH LWR SEAT TRACK IS CORRODED BTW FR83-84 (LEVEL 2 CORROSION) -C/A-REPAIRED LOWER SEAT TRACK CORROSION BTW FR 83-84 BY INSTALLING SPLICE DEVICE ON RH LOWER SEAT TRACK BTW FR 83-84 IAW EMB 175 SRM 53-00-10
